# SDR CA971208004

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20B
- System (JASC): 7120 · Engine Mount Section
- Part: Stiffener
- Part number: 206033201163
- Condition: Cracked
- Location: Fwd Left Leg
- Component: 206033302103
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH STIFFENER AND FRAME CRACKED AND BROKEN OFF AFT OF HOLE STATION 154.50, AT FORWARD LEFT LEG.  FRAME CRACKED APPROXIMATELY .75 INCH ON EACH SIDE INBOARD AND OUTBOARD AFT SIDE OF LEFT ENGINE MOUNT ATTACHMENT BOLT.  SRM SECTION 5-1-4 HAS REPAIR.
